Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why do I suffer from bladder infection even after taking antibiotics ?

i am having bladder infection for more than a month now. has been on antibioticks and still is is here. during sex it is painfull and normally there is a lot of blood afterwards. please help
Asked On : Fri, 13 May 2011
Answers:  2 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.Infection in bladder needs proper and long treatment.I hope you have gone for urine test .Please also go for ultrasound to have look for the cause.Some times some impacted stone can lead to persistence of infection.Please also ask your doctor about urine culture and sensitivity test.This helps in identifying the causative organism and medicine that is effective against it.Please take medicines as advised.You can take help from a urologist in this case.bye.
Answered: Fri, 13 May 2011
I find this answer helpful
  User's Response
welcome to healthcare magic
your suffering from honeymoon cystitis.women who is sexually active are more prone to get urinary tract infection.its better you avoid intercourse till your infection subsides.
drink plenty of water and avoid holding urge for urination.
maintain hygiene.
urinate before and after intercourse.
antibiotics will help you out from infection.but if your having recurrent urinary infection than i suggest to consult homeopath will permanently cure your condition.
i hope my answer will be useful to you
Answered: Fri, 13 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor